# SDR AMWA078586

- Difficulty date: July 24, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- Aircraft time: 20,364 hours, 30,400 cycles
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RT ENGINE TORQUE DROPPED TO 2000 FTLBS A/C RTF WITHOUT FURTHER INCIDENT. MAINTENANCE WAS CALLED AND ADJUSTED THE RT ENGINE LOW TORQUE SETTINGS. OPERATIONAL CHECK NORMAL. IAW BMM-76-10-00.
